advertisement
Question
Posted by: elma | 2011/06/12

Deurbraakbloeding

Gebruik Minerva vir ongeveer 3 jaar. Deurbraakbloeding die laaste paar maande (nie elke maand). Is dit normaal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Spoting with the Mirena is not uncommon, but I would suggest that you see your gynae for a check to be sure there is no other problem.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/06/13

Spoting with the Mirena is not uncommon, but I would suggest that you see your gynae for a check to be sure there is no other problem.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement